Has anyone on here had experience with mirtazapine aka Remeron? If so did you withdraw from it and get insomnia as a result? Struggle to get to sleep, or wake up at times like 3am.
I've been off it for 7 weeks now.. came off it slowly as advised by my GP (was taking it for about 2 and a half years), main side effect and only bad side effect of withdrawal being insomnia, i experienced some anxiety etc the first week but that went away. I'm wondering if its normal to have a withdrawal effect like insomnia for that long as I read about Mirtazapine withdrawals only lasting a couple of weeks before they subside.
I don't really want to go back on them as a way of means to put me to sleep because the cycle will just repeat for me. I also never had issues with insomnia or sleep in my life before taking it (im 25).. took it for anxiety which I feel I can manage myself without Mirtazapine.
Some info on this from people whos had similar experiences would help me out! Is this something I should wait out etc?